Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On the Direct Product in the Theory of Finite Groups

J. H. Maclagan-Wedderburn
Annals of Mathematics
Second Series, Vol. 10, No. 4 (Jul., 1909), pp. 173-176
Published by: Annals of Mathematics
DOI: 10.2307/1967406
Stable URL: http://www.jstor.org/stable/1967406
Page Count: 4
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.